Alert archive / Maine / Special Weather Statements in 2013
Special Weather Statement, NWS Gray, ME
NWS Gray, ME issued this special weather statement at Jul 19, 2013, 10:13 PM EDT for Waldo County, Maine. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 10:13 PM EDT (02:13 UTC)
- Expired
- Jul 19, 2013, 11:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Gray, ME
County Waldo County, ME
The radar
The Portland,ME radar (KGYX), 112 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 2.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1652 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
210
WWUS81 KGYX 200213
SPSGYX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1013 PM EDT FRI JUL 19 2013
MEZ014-021-022-025>028-200315-
COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-SAGADAHOC-SOUTHERN
SOMERSET-
1013 PM EDT FRI JUL 19 2013
...STRONG THUNDERSTORMS WILL IMPACT KNOX COUNTY...SAGADAHOC COUNTY...
LINCOLN COUNTY...SOMERSET COUNTY...WALDO COUNTY AND KENNEBEC COUNTY
THROUGH 1115 PM EDT...
AT 1013 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF DETROIT TO FREEDOM TO 4 MILES NORTHWEST OF DRESDEN...OR
ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF NEWPORT TO 4 MILES
SOUTH OF THORNDIKE TO 6 MILES SOUTH OF GARDINER...MOVING EAST AT 55
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
WINDSOR...UNITY...TROY...THORNDIKE...SOMERVILLE...PITTSTON...
PITTSFIELD...PALMYRA...PALERMO AND KNOX THROUGH 1115 PM EDT.
HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.
LAT...LON 4405 6866 4411 6879 4400 6877 4404 6893
4416 6892 4417 6900 4431 6894 4416 6907
4395 6907 4413 6982 4492 6936 4465 6917
4468 6881 4446 6880 4439 6897 4436 6885
4418 6894 4420 6881 4411 6862
$$
MLEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Jul 19, 9:11 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 19, 9:11 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
911 PM EDT FRI JUL 19 2013
.SYNOPSIS...
HOT AND HUMID WEATHER WILL CONTINUE THIS EVENING ALONG WITH THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY ACROSS
NORTHERN AREAS WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT
THROUGH 11 PM THIS EVENING. OTHERWISE VERY WARM AND MUGGY WEATHER
AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE OFF THE
COAST SATURDAY NIGHT WITH ANOTHER CHANCE OF STRONG TO SEVERE
THUNDERSTORMS DURING THE DAY SATURDAY. HIGH PRESSURE FOLLOWS THE
FRONT BRINGING COOLER AND LESS HUMID AIR TO THE REGION WHICH WILL
END OUR HEAT WAVE. THE HIGH WILL HOLD ON THROUGH TUESDAY. WEAK
LOW PRESSURE WILL MOVE THROUGH SOUTHERN NEW ENGLAND TUESDAY NIGHT
AND WEDNESDAY...PROVIDING THE NEXT CHANCE OF SHOWERS OR
THUNDERSTORMS.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WILL UPDATE TO EXPAND THE SVR TSTM WATCH TO COVER THE REST OF THE
FCST AREA THRU 11 PM AS INDICATED BY LATEST RADAR TRENDS. TSTMS
MAY NOT REACH THE COAST TIL AFTER 11 PM...BUT WILL COVER THAT WITH
WARNINGS AS NEEDED.
PREVIOUS DISCUSSION...
WILL UPDATE TO DROP THE HEADLINE FOR THE HEAT ADVISORY AND
EXCESSIVE HEAT WARNING WHICH EXPIRED AT 7 PM. IT WILL REMAIN VERY
WARM AND MUGGY THROUGH THE NIGHT BUT AS THE EVENING WEARS ON
TEMPERATURES WILL FALL AS DEW POINTS REMAIN HIGH. THIS WILL ALLOW
FOR HEAT INDEX VALUES TO ALSO DROP THIS EVENING. NO OTHER CHANGES
AT THIS TIME.
PREVIOUS DISCUSSION...
WILL UPDATE TO ADJUST CHANCE OF SHOWERS AND THUNDERSTORMS BASED ON
LATEST RADAR. RADAR SHOWING LINE OF STRONG/SEVERE THUNDERSTORMS
MOVING THROUGH OUR NORTHERN MOST ZONES. A FEW SHOWERS JUST SOUTH
OF THE LINE WITH MOST OF THE FORECAST AREA DRY AT THIS TIME. THE
LINE OF STORMS WILL CONTINUE TO MOVE EAST WHILE OTHER SHOWERS AND
ISOLATED TO SCATTERED THUNDERSTORMS MAKE THERE WAY INTO THE REGION
LATER THIS EVENING.
HAVE ADDED PATCHY VALLEY FOG LATER TONIGHT DUE TO ANY RAINFALL
THAT OCCURS AND SATURATES THE BOUNDARY LAYER WHERE WE ALREADY HAVE
VERY HIGH DEW POINTS.
ALREADY UPDATED FORECAST TO ISSUE A SEVERE THUNDERSTORM WATCH FOR
OUR NORTHERN ZONES WHICH INCLUDE COOS COUNTY IN NH AND OXFORD...
FRANKLIN AND SOMERSET COUNTIES IN MAINE. THE WATCH IS IN EFFECT
THROUGH 11 PM THIS EVENING.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
EXPECT THE COLD FRONT TO BE PUSHING INTO NORTHERN AREAS BY
SATURDAY MORNING... WITH SHOWERS AND THUNDERSTORMS ALONG AND AHEAD
OF IT. MAY HAVE ACTIVITY ONGOING AT 8 AM... PROGRESSING SOUTHEAST
ACROSS THE FORECAST AREA THROUGH THE AFTERNOON. THUNDERSTORM
CHANCES DIMINISH THROUGH THE LATE AFTERNOON AS THE FRONT PUSHES
OFFSHORE. WIND SHEAR WILL BE SUPPORTIVE FOR STORM ORGANIZATION AND
A DAMAGING WIND THREAT.
HIGH TEMPERATURES WILL REACH THE UPPER 80S AND LOW 90S ALONG THE
COASTAL PLAIN WHERE SOME HEATING WILL OCCUR BEFORE THUNDERSTORMS
ARRIVE. LINGERING HUMIDITY WILL ALLOW HEAT INDEX VALUES TO REACH
THE UPPER 90S BUT SHOULD NOT REACH HEAT ADVISORY LEVELS.
WITH THE COLD FRONT PUSHING OFFSHORE AND DRY HIGH PRESSURE
BUILDING IN BEHIND IT... EXPECT A BREAK FROM THE HUMID WEATHER AND
A RETURN TO MORE SEASONABLE TEMPERATURES. LOWS WILL REACH THE 50S
AND LOW 60S.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
SUNDAY WILL FINALLY BRING AN END TO THE HEAT AND HUMIDITY...WITH
DEW POINTS DROPPING INTO 50S AND HIGHS IN THE 70S TO AROUND 80...
UNDER MAINLY SUNNY SKIES. THE HIGH SHOULD STAY IN PLACE BENEATH
MAINLY ZONAL FLOW ALOFT THROUGH TUESDAY...WITH SEASONABLE TEMPS
AND RH LEVELS.
MODELS SUGGESTING SEVERAL 500MB WAVES TRACKING OUT ACROSS THE GREAT
LAKES TUESDAY INTO THE END OF THE WEEK...CARVING OUT A LARGER SCALE
TROUGH OVER THE EASTERN THIRD OF THE CONUS. THERE WILL BE A COUPLE
CHANCES FOR PRECIP AS THESE WAVES MOVE THROUGH...THE FIRST OF WHICH
LOOKS TO BE TUESDAY NIGHT OR WEDNESDAY. AS THE 500 MB TROUGH DIGS
TO THE WEST...WILL SEE AN INCREASE IN MOISTURE...WITH MORE HUMID
CONDITIONS RETURNING MID-LATE WEEK.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY NIGHT/...SEVERE TSTM WATCH IN EFFECT
THROUGH 03Z THIS EVE FOR OUR NORTHERN ZONES WHICH IMPACTS HIE.
ISOLD TO SCT TSTMS COULD ALSO IMPACT REST OF FORECAST AREA
OVERNIGHT...RESULTING IN GUSTY WINDS AND LOWER CIG/VSBY. PATCHY F
COULD FORM OVERNIGHT ESPECIALLY WHERE RAIN FALLS...LEADING TO
LOCAL IFR/LIFR. TSTMS POSSIBLE SATURDAY WITH SEVERE WX AGAIN A
POSSIBILITY AS A COLD FRONT MOVES THROUGH LATER IN THE DAY. HIGH
PRESSURE BUILDS IN SATURDAY NIGHT BRINGING VFR WX, WITH SOME
PATCHY LATE NIGHT VALLEY F POSSIBLE, AS IT PUSHES TSTMS OUT TO
SEA.
LONG TERM...MAINLY VFR THROUGH WEDNESDAY. SOME VALLEY FOG WILL BE
POSSIBLE SUNDAY AND MONDAY NIGHT WITH RESTRICTIONS POSSIBLE IN FOG
AND COASTAL STRATUS TUESDAY NIGHT.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...WILL UPDATE TO
INCREASE WINDS/GUSTS A BIT AND LOWER SEAS SOME FOR THIS EVENING
BASED ON LATEST BUOY REPORTS. SMALL CRAFT ADVISORY CONTINUES FOR
THE OUTER WATERS. THE PERSISTENT SOUTHWEST FLOW WILL ALLOW SEAS
TO BUILD THROUGH TONIGHT... BUT MODELS TEND TO OVERDO THE WAVE
HEIGHTS ON SOUTHWEST FLOW. STILL MAY SEE SOME 5 FT SEAS IN EASTERN
AREAS BY MORNING. SEAS SHOULD SUBSIDE FROM SOUTHWEST TO NORTHEAST
DURING THE DAY ON SATURDAY. WINDS LET UP LATE SATURDAY THEN SHIFT
TO NW AS THE FRONT MOVES OFFSHORE SATURDAY NIGHT.
LONG TERM...WATERS SHOULD BE QUIET SUNDAY THROUGH WEDNESDAY...WITH
LIGHT WINDS...AND SEAS BELOW 5FT.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ150-152.
SMALL CRAFT ADVISORY UNTIL NOON EDT SATURDAY FOR ANZ154.
&&Hazardous weather outlook, Jul 19, 9:09 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 909 PM EDT FRI JUL 19 2013 MEZ007>009-012>014-018>028-NHZ001>010-013-014-210115- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 909 PM EDT FRI JUL 19 2013 ...SEVERE THUNDERSTORM WATCH 423 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE STORMS ARE POSSIBLE ON SATURDAY AS A COLD FRONT DROPS SOUTH THROUGH THE REGION. THE GREATEST THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-210115- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 909 PM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. THUNDERSTORMS COULD PRODUCE VERY HEAVY RAINFALL AND VERY STRONG WINDS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO SEVERE STORMS ARE POSSIBLE ON SATURDAY AS A COLD FRONT DROPS SOUTH THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 19, 9:03 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
903 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG GROVETON 44.60N 71.52W
07/19/2013 COOS NH TRAINED SPOTTER
TREES DOWN ALONG ROUTE 3 FROM GROVETON UP INTO
COLEBROOK AND FURTHER NORTH INTO PITTSBURG
&&
CORRECTED EVENT TIME
EVENT NUMBER GYX1300244
BROWNLocal storm report, Jul 19, 9:38 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
938 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG RUMFORD 44.55N 70.55W
07/19/2013 OXFORD ME LAW ENFORCEMENT
OXFORD COUNTY SHERIFF REPORTES TREES AND WIRES DOWN IN
BETHEL... RUMFORD... NORWAY AND WOODSTOCK. DISPATCH
RECEIVING MORE CALLS WHILE WE WEERE TALKING.
&&
EVENT NUMBER GYX1300245
BROWNLocal storm report, Jul 19, 9:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
954 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND DMG BETHLEHEM 44.28N 71.69W
07/19/2013 GRAFTON NH LAW ENFORCEMENT
GRAFTON COUNTY DISPATCH REPORTED TREES DOWN IN
BETHLEHEM.
&&
EVENT NUMBER GYX1300246
BROWNSpecial weather statement, Jul 19, 9:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 955 PM EDT FRI JUL 19 2013 MEZ012-019-020-200245- ANDROSCOGGIN-INTERIOR CUMBERLAND-SOUTHERN OXFORD- 955 PM EDT FRI JUL 19 2013 ...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...OXFORD COUNTY AND CUMBERLAND COUNTY THROUGH 1045 PM EDT... AT 955 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER HARRISON...OR ABOUT 5 MILES NORTHEAST OF BRIDGTON...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND OTISFIELD...HARRISON... BRIDGTON...OXFORD...CASCO...MECHANIC FALLS...POLAND...MINOT...RANGE PONDS STATE PARK AND NEW GLOUCESTER THROUGH 1045 PM EDT. HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND LOW-LYING AREAS. LAT...LON 4413 7002 4388 7031 4404 7077 4417 7070 MLE
Local storm report, Jul 19, 10:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1001 PM EDT FRI JUL 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG MADISON 44.80N 69.88W
07/19/2013 SOMERSET ME LAW ENFORCEMENT
MULTIPLE TREES DOWN IN MADISON REPORTED BY SHERIIFS
OFFICE
&&
EVENT NUMBER GYX1300247
BROWNSpecial weather statement, Jul 19, 10:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1013 PM EDT FRI JUL 19 2013
MEZ014-021-022-025>028-200315-
COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-SAGADAHOC-SOUTHERN
SOMERSET-
1013 PM EDT FRI JUL 19 2013
...STRONG THUNDERSTORMS WILL IMPACT KNOX COUNTY...SAGADAHOC COUNTY...
LINCOLN COUNTY...SOMERSET COUNTY...WALDO COUNTY AND KENNEBEC COUNTY
THROUGH 1115 PM EDT...
AT 1013 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF DETROIT TO FREEDOM TO 4 MILES NORTHWEST OF DRESDEN...OR
ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF NEWPORT TO 4 MILES
SOUTH OF THORNDIKE TO 6 MILES SOUTH OF GARDINER...MOVING EAST AT 55
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
WINDSOR...UNITY...TROY...THORNDIKE...SOMERVILLE...PITTSTON...
PITTSFIELD...PALMYRA...PALERMO AND KNOX THROUGH 1115 PM EDT.
HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.
LAT...LON 4405 6866 4411 6879 4400 6877 4404 6893
4416 6892 4417 6900 4431 6894 4416 6907
4395 6907 4413 6982 4492 6936 4465 6917
4468 6881 4446 6880 4439 6897 4436 6885
4418 6894 4420 6881 4411 6862
MLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:12 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 33 min |
| Jul 19, 8:15 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 45 min |
| Jul 19, 8:56 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford, Somerset | 34 min |
| Jul 19, 9:26 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Knox, Lincoln, Oxford and 2 more | 49 min |
| Jul 19, 9:44 PM EDT | Severe Thunderstorm Warning | GYX | Oxford, York | 46 min |
| Jul 19, 9:55 PM EDT | Special Weather Statement | GYX | Androscoggin | 50 min |
| Jul 20, 12:27 AM EDT | Special Weather Statement | GYX | Cumberland | 48 min |
| Jul 20, 2:30 PM EDT | Special Marine Warning | GYX | 90 min | |
| Jul 20, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 53 min |
| Jul 20, 3:22 PM EDT | Special Marine Warning | GYX | 53 min | |
| Jul 20, 3:46 PM EDT | Special Weather Statement | GYX | Waldo | 29 min |
| Jul 20, 4:05 PM EDT | Special Weather Statement | GYX | Kennebec | 40 min |
| Jul 20, 4:36 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Knox, Lincoln, Somerset and 1 more | 54 min |
| Jul 20, 5:21 PM EDT | Severe Thunderstorm Warning | GYX | Knox, Lincoln, Waldo | 24 min |
| Jul 20, 5:27 PM EDT | Special Marine Warning | GYX | 63 min | |
| Jul 19, 8:37 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 23 min |
| Jul 19, 9:03 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Coos, Grafton | 42 min |
| Jul 19, 10:53 PM EDT | Special Weather Statement | GYX | Sullivan | 52 min |
| Jul 19, 11:06 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack, Sullivan | 39 min |
| Jul 19, 11:17 PM EDT | Areal Flood Advisory | GYX | Merrimack, Sullivan | 118 min |
| Jul 19, 11:39 PM EDT | Special Weather Statement | GYX | Belknap, Merrimack, Strafford | 66 min |
| Jul 19, 11:51 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack, Rockingham, Strafford | 39 min |
| Jul 20, 12:03 AM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Merrimack, Strafford | 42 min |
| Jul 20, 2:04 PM EDT | Special Weather Statement | GYX | Rockingham | 26 min |
| Jul 20, 2:20 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 55 min |
| Jul 20, 3:32 PM EDT | Special Weather Statement | GYX | Coos | 28 min |
Nearby
Special Weather Statements in Maine, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.